# SDR IKBR2021072200031

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N16EM
- Make and model: Piper PA-32R-300
- Aircraft serial: 7680228
- Aircraft time: 3,525 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3610008500
- Part serial: DM12EN11D00IS
- Condition: Weak
- Location: Zone 100
- Part time: 53 hours
- Component: G5 Attitude, Garmin Intl
- Component part number: 0110380900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BATTERY IN THE GARMIN G5 INDICATED NO CHARGE AND WOULD NOT HOLD POWER.
